MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/26MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/26MM; KNEE FIXED TIBIAL INSERT
Model Number 02.07.0326SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in reporting pain due to falling and fracturing the patella.The surgeon performed a patellectomy and retinaculum repair and revised the poly.The surgery was completed successfully.On (b)(6) 2021, the patient came in reporting pain due to a quad tendon rupture and the cause of the quad tendon rupture is unknown.The surgeon performed a quad tendon repair and revised the poly.The surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01 march 2022: lot 189537: (b)(4) items manufactured and released on 16-jan-2019.Expiration date: 2024-01-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/26MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13820165
Report Number3005180920-2022-00195
Device Sequence Number19060145
Product Code JWH
UDI-Device Identifier07630030817564
UDI-Public07630030817564
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Model Number02.07.0326SCF
Device Catalogue Number02.07.0326SCF
Device Lot Number189537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Initial Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale